# SDR IPXA2023081633505

- Difficulty date: August 9, 2023
- Submitted: August 16, 2023
- Operation: Air carrier
- Aircraft: N425UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25370
- Aircraft time: 33,512 hours, 22,205 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Part number: 215016001
- Part serial: 1262
- Condition: Inoperative
- Location: Unknown
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*SUPPLEMENTAL SDR* *ATB* FLAP DISAGREE R+R FLAP INDICATOR IAW/AMM 27-58-02 OPS CKD GOOD, DMI 2503945 CLEARED PLACARD REMOVED
